# SDR DALA13051180956

- Difficulty date: October 7, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,307 hours, 46,746 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 27LT BETWEEN STA Y=1287-1322 ATAFT CARGO COMPARTMENT REF CARD 310, ZONE 57, AND (T0 292485) MRB 53-139-05.  LONGERON 27 LT WAS REPAIRED IAW SRM 53-02, FIG 18.
